# SDR CA000928029

- Difficulty date: September 7, 2000
- Submitted: January 22, 2001
- Operation: General aviation
- Make and model: Dhav DHC8*
- System (JASC): 2433 · DC Rectifier/Converter
- Part: Buss Tie
- Part number: 10333671
- Condition: Overheated
- Location: Dc Contactor Box
- Part time: 314 hours, 408 cycles
- Component: Dc Contactor Box, 1152230
- Stage of operation: TX
- How discovered: O
- Nature of condition: H
- Precautionary procedure: D

## Discrepancy

(CAN) IT WAS REPORTED FROM OPERATOR AIRCRAFT RETURNED TO GATE WITH LOSS NR 1 TRU, & ANTI-ICE CAUTION LIGHTS ON. MAINTENANCE REPORTS, DISCOVERING SOME OVERHEATING OF BUS BAR T4 & K6, THESE PARTS & ASSOCIATED HARDWARE WERE REPLACED & AIRCRAFT RETURNED TO SERVICE.
